# SDR UALA2010030800808

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 57,683 hours, 8,530 cycles
- Engine: Pwa PW40903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUNNING FUEL LEAK FROM FLAME ARRESTER AT RIGHT WING INBOARD OF PYLON NR 2 ENGINE.  PANEL 632AB CENTRE TANK DRY BAY ACCESS PANEL AT RIGHT WING REMOVED FOR ACCESS TO LEAK IN DRY BAY. PANEL IS LOCATED INBOARD OF NO 2 ENGINE PYLON.  EALED DRY BAY BULKHEAD FITTING. LEAK CKD OK.  REBALANCED FUEL LOAD FOR FLIGHT.  ACFT BACK IN NORMAL CONFIGURATION.
